Linear forms in the logarithms of algebraic numbers
Matematika, Tome 11 (1967) no. 3, pp. 155-166
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1967_11_3_a6,
author = {A. Baker},
title = {Linear forms in the logarithms of algebraic numbers},
journal = {Matematika},
pages = {155--166},
year = {1967},
volume = {11},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1967_11_3_a6/}
}
A. Baker. Linear forms in the logarithms of algebraic numbers. Matematika, Tome 11 (1967) no. 3, pp. 155-166. http://geodesic.mathdoc.fr/item/MAT_1967_11_3_a6/